SAP
Welcome to the SAP Spend Connect Innovation Days!

 

 

We are excited to for the upcoming SAP Spend Connect Innovation Days taking place in Austria, Germany, and Switzerland in 2024. The highlight event series promises to bring together the brightest minds in the Procurement and Supply Chain community. Receive Best Practices about our products, exchange with others and network. 


The event series starts in in Zurich on the 4th April 2024 at the Kraftwerk, Selnaustrasse 25, 8001 Zürich.

The SAP Spend Connect Innovation Day in Zurich will be the only English-speaking event of the event series. 


Why Attend?

This event series is a unique opportunity to connect with industry leaders, exchange best practices, and stay ahead of the curve in the ever-evolving world of procurement and supply chain management.

Here's what you can look forward to:

  • Networking: Forge valuable connections with professionals who share your passion and drive for excellence.
  • Expert Speakers: Gain insights from industry experts and peers who will share their knowledge and experiences.
  • Innovative Solutions: Discover the latest technologies and solutions shaping the future of procurement and supply chain management.

 


The event is free of charge, however, places are limited. Register now to secure your seat.

Get ready to be a part of a community dedicated to driving innovation and excellence in procurement and supply chain management.


We look forward to seeing you! Stay tuned for upcoming updates and agenda details.

Agenda & Speakers
Nouh Abed Assad
COO, Global Procurement Organization
SAP
Christoph Gauly
Head of SAP Intelligent Spend Solution Advisory MEE
George Karam
Head of SAP Intelligent Spend & Business Network Switzerland
SAP
Martin Koch
Procurement Executive & Ironman
Implenia AG
Salvatore Lombardo
SVP, Chief Product Officer
SAP Ariba
Adrian Schild
Leiter Entwicklung & Services Beschaffung
BLS AG
Michael Spiess
Head of Procurement
Sanitas Management AG
Hall 1
Arrival & Registration
30 min
Time: 11:45 AM-12:15 PM
15
Room:
Speaker:
Language:

Fetch your badge and get started!

Networking Lunch
60 min
Time: 12:15 PM-1:15 PM
15
Room:
Speaker:
Language:

Connect and discuss together with peers and experts during a delicious lunch.

SAP Welcome
15 min
Time: 1:15 PM-1:30 PM
15
Room: Hall 1
Speaker: Sabrina Storck, Co-Managing Director, SAP (Switzerland) AG, George Karam, Head of Intelligent Spend & Business Network, SAP (Switzerland) AG
Language: English

A warm welcome from SAP to all our guest. Let us dive in with a brief overview of the event's purpose and agenda, paving the way for an engaging and enriching experience.

Unlocking the Future of Procurement: PwC's Global Digital Procurement Survey 2024
30 min
Time: 1:30 PM-2:00 PM
15
Room: Hall 1
Speaker:
Language: English

What are the latest trends in Procurement? How this has changed from a couple of years ago? PwC Switzerland is proud to present the insights of our 5th Global Digital procurement Survey which provides a sneak peak into the minds of more than 1000 procurement leaders and their strategic priorities for the next years. Our research also provides valuable information around the current state of the digitalisation of procurement processes, the main drivers for their adoption, and expected benefits.

SAP Spend Management Innovations
45 min
Time: 2:00 PM-2:45 PM
15
Room: Hall 1
Speaker: Nouh Abad Assad, COO, Global Procurement, SAP , George Karam, VP, Head of Intelligent Spend & Business Network, SAP, Salvatore Lombardo, SVP, Chief Product Officer SAP Procurement, SAP
Language: English

In this session, we will explore the latest innovations in the realm of SAP Intelligent Spend & Business Network.

Coffee Break and Networking
30 min
Time: 2:45 PM-3:15 PM
15
Room:
Speaker:
Language:

Regulation as a Driver for Digital Procurement Transformation at Sanitas
30 min
Time: 3:15 PM-3:45 PM
15
Room: Hall 1
Speaker: Michael Spiess, Head of Procurement, Sanitas Management AG, Remo Eggimann, Managing Director, apsolut Switzerland
Language: English

As a health insurer, Sanitas operates in a highly regulated environment. To ensure compliance and good governance, Sanitas decided to use SAP Ariba tools to clearly structure their own processes and at the same time increases the efficiency of the purchasing organization.

Icertis
30 min
Time: 3:55 PM-4:25 PM
15
Room:
Speaker:
Language: English

Stay tuned for further updates!

Coffee Break and Networking
20 min
Time: 4:25 PM-4:45 PM
15
Room:
Speaker:
Language:

How to get fit for a Sourcing & Procurement Transformation
30 min
Time: 4:45 PM-5:15 PM
15
Room:
Speaker: Martin Koch, Procurement Executive & Ironman, Implenia AG
Language: English

Insights for effective Transformation before you get to the start line: Join Martin Koch, ironman and procurement expert at Implenia, as he shares his unique perspective on digital transformation. Through the lens of his triathlon journey, he will discuss the importance of commitment and discipline, and emphasize the need for process re-engineering in the digital age. Get ready to dive into his transformation journey that, just as an ironman, begun with a single swim lane.

Key Note
35 min
Time: 5:25 PM-6:00 PM
15
Room: Hall 1
Speaker:
Language: English

Stay tuned for further updates!

SAP Closing
15 min
Time: 6:00 PM-6:15 PM
15
Room:
Speaker: George Karam, Head of Intelligent Spend & Business Network, SAP (Switzerland) AG
Language:

As the day comes to an end, we'll take a moment to reflect on our key learnings and insights before indulging in a refreshing sparkling apéro.

Networking Apéro
75 min
Time: 6:15 PM-7:30 PM
15
Room:
Speaker:
Language:

Hall 2
Ariba Buying@BLS
30 min
Time: 3:55 PM-4:25 PM
15
Room:
Speaker: Adrian Schild, Leiter Entwicklung & Services Beschaffung
Language: German

Von 0 auf 100 bei BLS AG mit Ariba Buying: erfahren Sie in der Präsentation, wie die BLS AG die Implementierung von Ariba Buying erfolgreich im Betrieb genommen hat - mit allen Erwartungen und Herausforderungen.

DocuSign
30 min
Time: 4:45 PM-5:15 PM
15
Room:
Speaker:
Language: English

Stay tuned for further updates!

11:45 AM
12:00 PM
12:15 PM
12:30 PM
12:45 PM
1:00 PM
1:15 PM
1:30 PM
1:45 PM
2:00 PM
2:15 PM
2:30 PM
2:45 PM
3:00 PM
3:15 PM
3:30 PM
3:45 PM
4:00 PM
4:15 PM
4:30 PM
4:45 PM
5:00 PM
5:15 PM
5:30 PM
5:45 PM
6:00 PM
6:15 PM
6:30 PM
6:45 PM
7:00 PM
7:15 PM
7:30 PM
Location & Directions

 

Location: Kraftwerk, Selnaustrasse 25, Zurich

 

Arrival on foot from Zurich Main Station (HB): On foot 10 minutes via Gessnerallee and Selnaustrasse.

 

Arrival by S-Bahn from Zurich Main Station (HB): Take the S4/S10 to Selnau station. On foot 2 minutes.

 

Arrival by Tram: Tram T8, station Selnau. On foot 5 minutes.

 

Arrival by car/parking possibilities: City Parkhaus. On foot 3 minutes.

 

We recommend travelling by public transport.

Congratulations, you have reached the end of this page.

 

 

Curious to learn more? Have a look at... 

SAP Business Network

Work with your trading partners to respond quickly and confidently to changing customer requirements and market upheavals.

Spend Management

Automate spend processes and actively manage more spend for greater control, value and savings.

 

Join us the next morning for an empowering session on GEN-AI!

 

Join us the the following morning on April 5th in Zurich from 10:00 to 12:00 for our 3rd gathering, dedicated to empowering women in Supply Chain and Procurement.

 

We'll explore today’s rapidly evolving landscape of Supply Chain and Procurement and its connection to Artificial Intelligence (AI) skills that have become increasingly vital. Cultivating AI skills not only boosts individual careers but also helps bridge the gender gap. Women with AI expertise drive transformative change, foster inclusivity, and unlock new opportunities. Join content sessions and a panel discussion featuring AI/GenAI experts and senior leaders to enrich your perspective.

 

Open to all genders in Supply Chain and Procurement.

 

video popup close button
Contact Form
Close Hospitality Popup